# SDR REXA2025062600685

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 36,127 hours, 26,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LINE-900, RIGHT AFT EMERGENCY EXIT EMERGENCY LIGHT INOP.  FOUND SHORTED FROM P5424 PIN H TO + TERM ON LIGHT DS101. OK TO DEFER IAW MEL 33-51-2A. MM02 UPDATED, PLACARD INSTALLED, MOC NOTIFIED #43294. REMOVED AND REINSTALLED AFT OVERWING EMERGANCY LIGHT BULB IN CORRECT ORIENTATION REF. CMM 33-51-2A OPS CHECK GOOD IAW AMM 33-51-00 THIS CLEARS MEL 33-51-2A MM02 UPDATED PLACARD REMOVED MOC NOTIFIED: 105369
